# SDR UALA2011032501439

- Difficulty date: March 23, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 70,962 hours, 22,370 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 4 SLIDE LEFT EXTERIOR EMERGENCY LIGHT INTERMITTENT.  RELAMPED PER MM.
